Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Robin boundary value problems on arbitrary domains


Author: Daniel Daners
Journal: Trans. Amer. Math. Soc. 352 (2000), 4207-4236
MSC (2000): Primary 35J25; Secondary 35D10, 35B45
Published electronically: March 21, 2000
MathSciNet review: 1650081
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We develop a theory of generalised solutions for elliptic boundary value problems subject to Robin boundary conditions on arbitrary domains, which resembles in many ways that of the Dirichlet problem. In particular, we establish $L_p$-$L_q$-estimates which turn out to be the best possible in that framework. We also discuss consequences to the spectrum of Robin boundary value problems. Finally, we apply the theory to parabolic equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J25, 35D10, 35B45

Retrieve articles in all journals with MSC (2000): 35J25, 35D10, 35B45


Additional Information

Daniel Daners
Affiliation: School of Mathematics and Statistics, University of Sydney, New South Wales 2006, Australia
Email: D.Daners@maths.usyd.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02444-2
PII: S 0002-9947(00)02444-2
Received by editor(s): April 5, 1996
Received by editor(s) in revised form: May 19, 1998
Published electronically: March 21, 2000
Additional Notes: Supported by a grant of the Australian Research Council
Article copyright: © Copyright 2000 American Mathematical Society